# SDR KCSA202004151042

- Difficulty date: April 15, 2020
- Submitted: April 16, 2020
- Operation: Air carrier
- Aircraft: N715CK
- Make and model: Boeing 747-4B5F
- Aircraft serial: 32809
- Aircraft time: 64,787 hours, 11,610 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED SEAT TRACK IN FWD CARGO COMPARTMENT STA 565.00 LBL 46.00 (NOTE: DAMAGE IS A 1" CRACK)
